# SDR AU000602

- Difficulty date: June 6, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W151248
- Condition: Cracked
- Location: Longeron/Str
- Part time: 28,764 cycles
- Component: Longeron/Str
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) A CRACK APPROXIMATELY 44.5 MM (1.75 INCHES) WAS FOUND IN THE RT OUTBOARD ENGINE NACELLE LONGERON, APPROXIMATELY 24 CM (9.5 INCHES) AFT OF THE ENGINE MOUNT FITTING.  THE CRACK ORIGINATED FROM BENEATH STRAP P/N C6WM1712-27 WHICH WAS FITTED IAW DHC MOD 6/1655.
